# SDR SWAA2025010382488

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8828L
- Make and model: Boeing 737-8
- Aircraft serial: 67474
- Aircraft time: 6,831 hours, 3,773 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION WITH SPOILERS LIGHT ILLUMINATED WITH FLAPS 30 SELECTED.<[01] FOUND MAINTENANCE MESSAGE. 27-02400 NOT ACTIVE. NO STATUS MESSAGES. PERFORMED FIM TASK 27-61-00-810-899. FAULT WAS INTERMITTENT. PERFORMED LOW RANGE ALTIMETER OPS TEST. OPS TEST NORMAL. REF AMM 34-33-00.
